PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Corrigendum to “On the conjecture of Ulam on the invariance of measure in the Hilbert cube” (Colloq. Math. 152 (2018), 79–95)

Volume 164 / 2021

Soon-Mo Jung, Eui Chul Kim Colloquium Mathematicum 164 (2021), 161-170 MSC: Primary 28C10; Secondary 28C20. DOI: 10.4064/cm7145C-12-2018 Published online: 5 August 2020


In this corrigendum, we mainly revise Lemma 5.1 of the paper by introducing an extension $F : {\rm GS}(J,p) \to M_a$ of the surjective $d_a$-isometry $f : J \to K$, where $J$ is an infinite-dimensional interval defined as $ J = \prod _{i=1}^\infty J_i $ with intervals $J_i = [ p_{1i}, p_{2i} ]$ ($0 \leq p_{1i} \lt p_{2i} \leq 1$ for $i \in \{ 1, \ldots , n \}$ and $p_{1i} = 0$, $p_{2i} = 1$ for $i \gt n$) and with the generalized linear span ${\rm GS}(J,p)$ of $J$ with respect to $p$.


  • Soon-Mo JungMathematics Section
    College of Science and Technology
    Hongik University
    30016 Sejong, Korea
  • Eui Chul KimDepartment of Mathematics Education
    College of Education
    Andong National University
    36729 Andong, Korea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image